Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/45451
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Ibáñez, R. | en_US |
dc.contributor.author | De León, M. | en_US |
dc.contributor.author | López, B. | en_US |
dc.contributor.author | Marrero, J. C. | en_US |
dc.contributor.author | Padrón, E. | en_US |
dc.date.accessioned | 2018-11-22T09:56:54Z | - |
dc.date.available | 2018-11-22T09:56:54Z | - |
dc.date.issued | 2001 | en_US |
dc.identifier.issn | 0305-4470 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/45451 | - |
dc.description.abstract | In this paper we introduce cohomology and homology theories for Nambu-Poisson manifolds. Also we study the relation between the existence of a duality for these theories and the vanishing of a particular Nambu-Poisson cohomology class, the modular class. The case of a regular Nambu-Poisson structure and some singular examples are discussed. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Journal of Physics A: Mathematical and General | en_US |
dc.source | Journal of Physics A: Mathematical and General [ISSN 0305-4470], v. 34 (17), p. 3623-3650 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Mechanics | en_US |
dc.subject.other | Manifolds | en_US |
dc.subject.other | Algebras | en_US |
dc.subject.other | Cohomology | en_US |
dc.subject.other | Geometry | en_US |
dc.subject.other | Brackets | en_US |
dc.subject.other | Dynamics | en_US |
dc.title | Duality and modular class of a Nambu-Poisson structure | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1088/0305-4470/34/17/306 | |
dc.identifier.scopus | 0035805459 | - |
dc.identifier.isi | 000168942500006 | - |
dc.contributor.authorscopusid | 7005360933 | - |
dc.contributor.authorscopusid | 7102467336 | - |
dc.contributor.authorscopusid | 36623836800 | - |
dc.contributor.authorscopusid | 7005957516 | - |
dc.contributor.authorscopusid | 56188154100 | - |
dc.description.lastpage | 3650 | - |
dc.identifier.issue | 17 | - |
dc.description.firstpage | 3623 | - |
dc.relation.volume | 34 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 4137952 | |
dc.contributor.daisngid | 165044 | |
dc.contributor.daisngid | 17438383 | |
dc.contributor.daisngid | 308241 | |
dc.contributor.daisngid | 1877610 | |
dc.contributor.wosstandard | WOS:Ibanez, R | |
dc.contributor.wosstandard | WOS:de Leon, M | |
dc.contributor.wosstandard | WOS:Lopez, B | |
dc.contributor.wosstandard | WOS:Marrero, JC | |
dc.contributor.wosstandard | WOS:Padron, E | |
dc.date.coverdate | Mayo 2001 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 1,453 | |
dc.description.jcrq | Q1 | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | López Brito, María Belén | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
10
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
10
checked on Mar 30, 2025
Page view(s)
92
checked on May 4, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.